# SDR SWAA2015101945052

- Difficulty date: October 6, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT ENTRY WAY, FLOOR SUPPORT DELAMINATED AT BS 160, BETWEEN LBL 7 TO RBL 7.  R & R SUPPORT IAW SRM & DWG.
